Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 521, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 25, 2006, 5:25 PM CDT for Kay County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2006, 5:25 PM CDT (22:25 UTC)
- Expired
- Aug 25, 2006, 6:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Kay County, OK
The radar
The Vance AFB radar (KVNX), 94 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 5:35 PM CDT | TSTM WND DMG | Kildare, OK | SEVERAL POWER POLES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 4:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 650 J/kg
- Mixed-layer CIN
- -283 J/kg
- Mixed-layer LCL
- 2078 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 252225
SVROUN
OKC071-252315-
/O.NEW.KOUN.SV.W.0521.060825T2225Z-060825T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT FRI AUG 25 2006
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KAY COUNTY IN NORTHERN OKLAHOMA
* UNTIL 615 PM CDT
* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HARDY TO 6 MILES
NORTHEAST OF TONKAWA...MOVING EAST AT 25 MPH. HAIL UP TO THE
SIZE OF PENNIES AND WINDS OF 65 MPH ARE LIKELY.
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL...CHILOCCO...HARDY...KAW
CITY...KILDARE...NEWKIRK...NORTHERN KAW LAKE...PECKHAM...PONCA CITY
AND TONKAWA.
TAKE SHELTER FROM THE STORM IN A STURDY BUILDING AND MOVE AWAY FROM
WINDOWS.
LAT...LON 3700 9729 3664 9736 3668 9707 3679 9675
3698 9673
$$
301 follow-up statement
000
WWUS54 KOUN 252255
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CDT FRI AUG 25 2006
OKC071-252315-
/O.CON.KOUN.SV.W.0521.000000T0000Z-060825T2315Z/
KAY OK-
555 PM CDT FRI AUG 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR KAY COUNTY...
AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HARDY TO 6 MILES
SOUTHEAST OF BLACKWELL...MOVING NORTHEAST AT 20 MPH. POWER POLES
WERE REPORTED DOWN IN THE TOWN OF KILDARE.
* LOCATIONS IN THE WARNING INCLUDE PONCA CITY.
WINDS OF 65 MPH ARE LIKELY.
PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 3700 9729 3664 9736 3668 9707 3679 9675
3698 9673
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:38 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Aug 25, 2:38 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
238 PM CDT FRI AUG 25 2006
.DISCUSSION...RAIN...MORE RAIN...AND COOLER WEATHER WILL BE GOOD
NEWS AS IT ARRIVES THIS WEEKEND. THE CHANGES WILL OCCUR WITH A COLD
FRONT...WHICH WILL REACH NORTHERN OKLAHOMA LATE THIS
EVENING...CENTRAL OKLAHOMA SATURDAY AFTERNOON...AND THE RED RIVER
VICINITY ON SUNDAY.
UNTIL THE FRONT ARRIVES...THE VERY HOT AFTERNOONS AND WARM MORNINGS
HAVE PROMPTED A HEAT ADVISORY FROM INTERSTATE 40 SOUTHWARD. THE
ADVISORY WILL LIKELY BE TRIMMED AWAY FROM THE NORTH AS THE COLD
FRONT MAKES PROGRESS. FIRE WEATHER WILL ALSO BE A CONCERN ON
SATURDAY IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. THE FORECAST
HUMIDITY AND WINDS BOTH REMAIN MARGINAL FOR RED FLAG CRITERIA IN
TEXAS ZONES...SO WILL LET THE NIGHT SHIFT MAKE THE CALL ON REISSUING
FOR SATURDAY.
THE BIGGER OVERALL STORY WILL BE RELIEF FROM THE HEAT...AND
WIDESPREAD BENEFICIAL RAINFALL. WATER VAPOR IMAGERY SHOWED A STORM
SYSTEM OF SIGNIFICANT STRENGTH FOR THIS TIME OF YEAR...DIGGING
THROUGH THE CENTRAL ROCKIES. INCREASING MID AND UPPER LEVEL FLOW
OVER THE PLAINS WILL LEND BACKGROUND SUPPORT AND ORGANIZATION TO
THUNDERSTORM COMPLEXES FORMING ALONG THE COLD FRONT. THIS TYPE OF
ORGANIZATION IS WHAT HAS BEEN LACKING WITH THE LAST SEVERAL COLD
FRONTS. IN ADDITION...SEVERAL DAYS OF WESTERLY FLOW HAVE CAUSED MID
LEVEL LAPSE RATES TO STEEPEN...WHILE MOIST LOW LEVELS REMAIN IN
PLACE. THIS WILL RESULT IN SUFFICIENT INSTABILITY FOR SEVERE STORMS
TO BECOME A BIT MORE NUMEROUS THAN IN RECENT WEEKS...MAINLY BETWEEN
MID AFTERNOON AND MIDNIGHT...OVER THE NEXT 3 DAYS.
THE FIRST ROUND OF THUNDERSTORMS SHOULD FORM ALONG THE FRONT IN THE
PANHANDLES AND NORTHERN OKLAHOMA THIS EVENING. ALTHOUGH THE SEVERE
THREAT WILL DECREASE AFTER DARK...STORMS SHOULD CONTINUE...AIDED BY
A WELL DEFINED SHORTWAVE TROF MOVING EAST FROM NEW MEXICO...AND A
MOIST LOW LEVEL JET. WITH INDIVIDUAL STORM MOTIONS TO THE
NORTHEAST...AND THE JET PERPENDICULAR TO THE COLD POOL...THE NAM
WIND SHIFT LOOKS REASONABLE...MAKING ONLY SLOW PROGRESS TO THE SOUTH
OVERNIGHT. MODELS SEEM TO HAVE A GOOD HANDLE ON THE UPPER AIR
PATTERN THROUGH SATURDAY...AND SUGGEST DEEP FRONTOGENESIS TO KEEP
OCCASIONAL RAIN GOING TO THE NORTH OF THE FRONT. THE OUTFLOW
BOUNDARY WILL BE ANOTHER FOCUS FOR INITIATION SATURDAY
AFTERNOON...SOMEWHERE IN CENTRAL OKLAHOMA. THIS IS THE TIME PERIOD
IN WHICH STORM MOTIONS APPEAR THE SLOWEST...AND HEAVY RAIN THREAT
APPEARS THE GREATEST...SO HAVE MENTIONED HEAVY RAIN IN THE ZONE
FORECAST.
SUNDAY SHOULD BE EVEN MORE ACTIVE...AS THE MAIN LONGWAVE
TROUGH...AND ITS ASSOCIATED DEEP LAYER LIFTING SWING OUT OF THE
ROCKIES. EXPECT WIDESPREAD ELEVATED THUNDERSTORMS...BECOMING MORE
SURFACE BASED NEAR THE FRONT IN SOUTHERN OKLAHOMA AND WESTERN NORTH
TEXAS. WITH MID AND UPPER FLOW INCREASING...AND BACKED LOW LEVEL
WINDS...AREAS TO THE SOUTH WILL SEE THE BEST CHANCE FOR SEVERE
STORMS...INCLUDING THE POSSIBILITY OF SUPERCELLS PER SPC DAY3
OUTLOOK.
THE TROUGH SHOULD SWEEP THE RAIN CLEAR OF THE AREA BY LATE
MONDAY...SO HAVE REMOVED POPS FOR TUESDAY...BUT NOT BEFORE
WIDESPREAD 1 TO 3 INCH ACCUMULATIONS OCCUR. BEHIND THE STORM...COOL
HIGH PRESSURE LOOKS TO TAKE HIGH TEMPERATURES DOWN INTO THE MIDDLE
80S MONDAY...WITH ONLY A SLOW WARMUP AND DRY WEATHER PERSISTING THE
REST OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 78 97 71 91 / 30 60 70 70
HOBART OK 77 97 70 90 / 30 50 60 70
WICHITA FALLS TX 81 105 75 95 / 20 30 30 50
GAGE OK 69 88 66 83 / 70 50 60 60
PONCA CITY OK 71 88 67 86 / 70 60 60 70
DURANT OK 81 102 79 97 / 20 30 30 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 6 AM CDT SUNDAY FOR OKZ021-OKZ022-OKZ023-
OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-OKZ030-OKZ031-
OKZ032-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-OKZ038-OKZ039-
OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-OKZ045-OKZ046-OKZ047-
OKZ048-OKZ050-OKZ051-OKZ052.
TX...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ083-TXZ084-
TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.
HEAT ADVISORY UNTIL 6 AM CDT SUNDAY FOR TXZ083-TXZ084-TXZ085-
TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.
&&
BURKE/30Hazardous weather outlook, Aug 25, 11:50 AM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT FRI AUG 25 2006
OKZ004>048-050>052-TXZ083>090-261200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT FRI AUG 25 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
NORTHERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTH OF A LINE FROM PERRY TO
FAIRVIEW...TO VICI AND ARNETT.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 5 PM
THROUGH 1 AM.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL.
MINOR WIND DAMAGE TO TREES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 5 PM UNTIL
1 AM.
DISCUSSION...
BY LATE AFTERNOON...STRONG HEATING IN ADVANCE OF A COLD FRONT OVER
KANSAS WILL RESULT IN MODERATE INSTABILITY. THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING ACROSS SOUTHERN
KANSAS AND FAR NORTHERN OKLAHOMA NEAR THE FRONT. A FEW OF THESE
STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS AND 65 MPH WINDS.
THUNDERSTORM COVERAGE MAY INCREASE DURING THE LATE EVENING AND
OVERNIGHT HOURS...BUT THE THREAT OF HIGH WINDS AND HAIL WILL
GRADUALLY DIMINISH AS INSTABILITY DECREASES.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY AUG 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
BREEZY CONDITIONS...LOW HUMIDITIES AND HOT TEMPERATURES WILL
CAUSE VERY HIGH TO EXTREME FIRE DANGER FOR PARTS OF THE AREA. A RED
FLAG WARNING IS IN EFFECT FOR WESTERN NORTH TEXAS. A HEAT ADVISORY
IS ALSO IN EFFECT WITH VERY HOT DAYTIME TEMPERATURES AND WARM
NIGHTS. PERSONS WITH OUTDOOR ACTIVITIES SHOULD USE EXTREME CAUTION.
FOR ADDITIONAL INFORMATION REFER TO THE LATEST FIRE WEATHER AND HEAT
ADVISORY PRODUCTS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY ACROSS
NORTHERN AND CENTRAL OKLAHOMA AND AGAIN SUNDAY ACROSS CENTRAL AND
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. THE RISK FOR SEVERE
STORMS WILL BE ASSOCIATED WITH A SLOW MOVING COLD FRONT AND A MID
LEVEL STORM SYSTEM MOVING SLOWLY ACROSS THE CENTRAL AND SOUTHERN
PLAINS. THUNDERSTORM CHANCES CONTINUE THROUGH MONDAY.
OTHER HAZARDOUS WEATHER...
HEAVY... AND POTENTIALLY EXCESSIVE RAINFALL WILL ALSO BE ASSOCIATED
WITH THE STORM SYSTEM. ESPECIALLY ACROSS NORTHERN INTO CENTRAL
OKLAHOMA SATURDAY INTO SATURDAY NIGHT.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY.
30In the hours before
Special weather statement, Aug 25, 4:59 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 459 PM CDT FRI AUG 25 2006 OKZ014-021-252230- ROGER MILLS OK-BECKHAM OK- 459 PM CDT FRI AUG 25 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF ERICK AT 459 PM CDT...MOVING NORTHEAST AT 15 MPH. OTHER STRONG STORMS WERE LOCATED IN WHEELER AND COLLINGSWORTH COUNTIES IN THE TEXAS PANHANDLE. THESE STORMS ARE MOVING NORTHEAST AND WILL LIKELY AFFECT WESTERN PORTIONS OF ROGER MILLS AND BECKHAM COUNTIES BY 530 PM. SMALL HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. PEOPLE IN BECKHAM AND ROGER MILLS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Aug 25, 5:16 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 516 PM CDT FRI AUG 25 2006 OKZ007-252230- GRANT OK- 516 PM CDT FRI AUG 25 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF NASH AT 516 PM CDT...MOVING NORTHEAST AT 25 MPH. WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN GRANT COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, Aug 25, 5:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
519 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND GST CHEROKEE 36.75N 98.35W
08/25/2006 E60 MPH ALFALFA OK LAW ENFORCEMENT
0422 PM TSTM WND GST 6 S CHEROKEE 36.67N 98.35W
08/25/2006 E60 MPH ALFALFA OK LAW ENFORCEMENT
REPORTED AT THE JUNCTION OF HW 58/8 AND 64.
0422 PM HAIL 6 S CHEROKEE 36.67N 98.35W
08/25/2006 E0.88 INCH ALFALFA OK LAW ENFORCEMENT
REPORTED AT JUNCTION OF HW 58/8 AND 64.
0445 PM TSTM WND DMG 6 SSE CHEROKEE 36.67N 98.31W
08/25/2006 ALFALFA OK LAW ENFORCEMENT
WELL CONSTRUCTED BARN DESTROYED
&&
TYSpecial weather statement, Aug 25, 5:20 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 520 PM CDT FRI AUG 25 2006 OKZ008-252245- KAY OK- 520 PM CDT FRI AUG 25 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES WEST OF HARDY TO 6 MILES SOUTHEAST OF BLACKWELL AT 520 PM CDT...MOVING NORTHEAST AT 30 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN KAY COUNTY...INCLUDING THE CITY OF PONCA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, Aug 25, 5:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG NORMAN 35.22N 97.44W
08/25/2006 CLEVELAND OK PUBLIC
ONE FOOT DIAMETER TREE SNAPPED. REPORTED AT I-35 AND
LINDSEY ST.
&&
TYLocal storm report, Aug 25, 5:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG NORMAN 35.22N 97.44W
08/25/2006 CLEVELAND OK TRAINED SPOTTER
SEVERAL 4 TO 5 INCH DIAMETER TREE LIMBS DOWNED. REPORTED
AT SOONER MALL.
&&
TYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 10:05 AM CDT | Heat Advisory | OUN | Atoka, Beckham, Bryan, Caddo, Canadian, Carter and 25 more | 44 hr |
| Aug 25, 2:48 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 42 min |
| Aug 25, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 49 min |
| Aug 25, 4:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 49 min |
| Aug 25, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 48 min |
| Aug 25, 5:06 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 14 min |
| Aug 25, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 48 min |
| Aug 25, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| Aug 25, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 24 min |
| Aug 25, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 49 min |
| Aug 25, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 48 min |
| Aug 25, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 49 min |
| Aug 25, 6:28 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.